Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Sudden development of hoarseness of voice, not able to control the voice. Reason?

I have recently started taking singing lessons and they were going well. Over Easter I was off for a while so I didn t sing or talk a lot for about three weeks. But now when I try to try my voice is hoarse and it feels like I can t control my larynx and it is hard to be heard in a conversation. I m just confused as I hadn t been singing for quite a while
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M.

I have gone through your query regarding sudden hoarseness of voice. You have recentaly taking singing lessons. Over Easter you have made off in your singing for about 3 weeks and after that as you started singing you developed hoarseness of voice and you feel as now you have no controll over your larynx.

Just by your history of illness it appears that you may be having any of these-

(a) Thickening of vocal cords.

(b) Vocal nodule.

(c) Paresis of vocal cords.

These possibilities may be clear by thorough clinical examination and accordingly it may be managed. Therefore you should consult an ENT doctor. Meanwhile you may take-

(1) Voice rest.

(2) Steam inhalation.

(3) Avoid spicy foods.

Rest of the medicines will be advice by your ENT specialist after examination.

Answered: Thu, 25 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor